標題: Sortability of vector partitions
作者: Hwang, FK
Lee, JS
Liu, YC
Rothblum, UG
應用數學系
Department of Applied Mathematics
關鍵字: partition;clustering;enumeration;sortability
公開日期: 28-Feb-2003
摘要: Some combinatorial properties of partitioning points in R-1 have recently been well studied. We extend this study to points in R-d with the hope to benefit clustering and optimal partition problems in R-d. (C) 2002 Elsevier Science B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/S0012-365X(02)00527-7
http://hdl.handle.net/11536/28085
ISSN: 0012-365X
DOI: 10.1016/S0012-365X(02)00527-7
期刊: DISCRETE MATHEMATICS
Volume: 263
Issue: 1-3
起始頁: 129
結束頁: 142
Appears in Collections:Articles


Files in This Item:

  1. 000181300600010.pdf